RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 100, Number 2, Pages 183–198 (Mi tmf1640)  

This article is cited in 7 scientific papers (total in 7 papers)

Solutions of the KdV equation elliptic in $t$

A. O. Smirnov

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: Two ansatz of the Krichever curves for the elliptic in $t$ solutions of the KdV equation are considered. Examples are given.

Full text: PDF file (1079 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 100:2, 937–947

Bibliographic databases:

Received: 11.05.1993

Citation: A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, TMF, 100:2 (1994), 183–198; Theoret. and Math. Phys., 100:2 (1994), 937–947

Citation in format AMSBIB
\Bibitem{Smi94}
\by A.~O.~Smirnov
\paper Solutions of the KdV equation elliptic in $t$
\jour TMF
\yr 1994
\vol 100
\issue 2
\pages 183--198
\mathnet{http://mi.mathnet.ru/tmf1640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311192}
\zmath{https://zbmath.org/?q=an:0875.35107}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 100
\issue 2
\pages 937--947
\crossref{https://doi.org/10.1007/BF01016756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QH51400003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1640
  • http://mi.mathnet.ru/eng/tmf/v100/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 107:2 (1996), 568–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, Theoret. and Math. Phys., 109:3 (1996), 1515–1522  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Math. Notes, 62:3 (1997), 368–376  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Sb. Math., 188:1 (1997), 115–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  mathscinet  zmath  isi
    6. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. J. Chris Eilbeck, Victor Z. Enolski, Emma Previato, “Spectral Curves of Operators with Elliptic Coefficients”, SIGMA, 3 (2007), 045, 17 pp.  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:83
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020